# SDR USAA2011071800013

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 46,606 hours, 18,945 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE1740011
- Part serial: 1691
- Condition: Low Pressure
- Location: R2 Door
- Part time: 46,629 hours, 18,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR ASSIST BOTTLE PSI LOW.  SERVICED R-2 DOOR ASSIST BOTTLE.
